Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Ring and lattice characterizations of complex Hilbert space


Authors: Shizuo Kakutani and George W. Mackey
Journal: Bull. Amer. Math. Soc. 52 (1946), 727-733
DOI: https://doi.org/10.1090/S0002-9904-1946-08644-9
MathSciNet review: 0016534
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Kakutani and G. W. Mackey, Two characterizations of real Hilbert space, Ann. of Math. vol. 45 (1944) pp. 50-58. MR 9421
  • 2. B. H. Arnold, Rings of operators on vector spaces, Ann. of Math. vol. 45 (1944) pp. 24-49. MR 9425
  • 3. H. F. Bohnenblust and A. Sobczyk, Extensions of functional on complex linear spaces, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 91-93.
  • 4. G. W. Mackey, Isomorphisms of normed linear spaces, Ann. of Math. vol. 43 (1942) pp. 244-260. MR 6604
  • 5. Y. Kawada, Über den Operatorenring Banachscher Raume, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 616-621. MR 14583


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08644-9

American Mathematical Society